Luciano Stefanini
Luciano Stefanini
Professore di Matematica, Urbino University
Dirección de correo verificada de uniurb.it
Título
Citado por
Citado por
Año
Handbook of granular computing
W Pedrycz, A Skowron, V Kreinovich
John Wiley & Sons, 2008
5252008
Generalized Hukuhara differentiability of interval-valued functions and interval differential equations
L Stefanini, B Bede
Nonlinear Analysis: Theory, Methods & Applications 71 (3-4), 1311-1328, 2009
5112009
Generalized differentiability of fuzzy-valued functions.
B Bede, L Stefanini
Fuzzy Sets Syst. 230 (1), 119-141, 2013
4492013
A generalization of Hukuhara difference and division for interval and fuzzy arithmetic
L Stefanini
Fuzzy sets and systems 161 (11), 1564-1584, 2010
3652010
Parametric representation of fuzzy numbers and application to fuzzy calculus
L Stefanini, L Sorini, ML Guerra
Fuzzy Sets and Systems 157 (18), 2423-2455, 2006
1932006
A generalization of Hukuhara difference
L Stefanini
Soft Methods for Handling Variability and Imprecision, 203-210, 2008
1252008
A generalization of Hukuhara difference
L Stefanini
Soft Methods for Handling Variability and Imprecision, 203-210, 2008
1252008
Synchronization, intermittency and critical curves in a duopoly game
GI Bischi, L Stefanini, L Gardini
Mathematics and Computers in Simulation 44 (6), 559-585, 1998
1111998
Approximate fuzzy arithmetic operations using monotonic interpolations
ML Guerra, L Stefanini
Fuzzy Sets and Systems 150 (1), 5-33, 2005
812005
F-transform with parametric generalized fuzzy partitions
L Stefanini
Fuzzy Sets and Systems 180 (1), 98-120, 2011
692011
Fuzzy numbers and fuzzy arithmetic
L Stefanini, L Sorini, ML Guerra, W Pedrycz, A Skowron, V Kreinovich
Handbook of granular computing 12, 249-284, 2008
552008
Simulation of fuzzy dynamical systems using the LU-representation of fuzzy numbers
L Stefanini, L Sorini, ML Guerra
Chaos, Solitons & Fractals 29 (3), 638-652, 2006
362006
Option price sensitivities through fuzzy numbers
ML Guerra, L Sorini, L Stefanini
Computers & Mathematics with Applications 61 (3), 515-526, 2011
342011
Karush–Kuhn–Tucker conditions for interval and fuzzy optimization in several variables under total and directional generalized differentiability
L Stefanini, M Arana-Jiménez
Fuzzy Sets and Systems 362, 1-34, 2019
292019
Fuzzy transform and smooth functions
L Stefanini
Joint 2009 International Fuzzy Systems Association World Congress and 2009 …, 2009
292009
Generalized fuzzy differentiability with LU-parametric representation
L Stefanini, B Bede
Fuzzy Sets and Systems 257, 184-203, 2014
262014
General approximation of fuzzy numbers by F-transform
L Coroianu, L Stefanini
Fuzzy Sets and Systems 288, 46-74, 2016
242016
Solution of fuzzy differential equations with generalized differentiability using LU-parametric representation
B Bede, L Stefanini
Proceedings of the 7th conference of the European Society for Fuzzy Logic …, 2011
242011
Solution of fuzzy differential equations with generalized differentiability using LU-parametric representation
B Bede, L Stefanini
Proceedings of the 7th conference of the European Society for Fuzzy Logic …, 2011
242011
Interval and fuzzy average internal rate of return for investment appraisal
ML Guerra, CA Magni, L Stefanini
Fuzzy sets and systems 257, 217-241, 2014
212014
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20